A1 Journal article – refereed

On Expansivity and Pseudo-Orbit Tracing Property for Cellular Automata

List of Authors: Jalonen J., Kari J.

Publisher: IOS Press

Publication year: 2020

Journal: Fundamenta Informaticae

Journal name in source: Fundamenta Informaticae

Volume number: 171

Issue number: 1-4

Number of pages: 21

ISSN: 0169-2968

eISSN: 0169-2968

DOI: http://dx.doi.org/10.3233/FI-2020-1881

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.

Last updated on 2021-24-06 at 09:52